The potentials for a certain type of higher order elliptic equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1323-1326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a16,
author = {I. G. Lobodzinskaya},
title = {The potentials for a certain type of higher order elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1323--1326},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a16/}
}
I. G. Lobodzinskaya. The potentials for a certain type of higher order elliptic equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1323-1326. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a16/